Translator Disclaimer
October 2009 Holomorphic sections of a holomorphic family of Riemann surfaces induced by a certain Kodaira surface
Yoichi Imayoshi, Yohei Komori, Toshihiro Nogi
Kodai Math. J. 32(3): 450-470 (October 2009). DOI: 10.2996/kmj/1257948890

Abstract

In this paper we will consider a holomorphic family of closed Riemann surfaces of genus two which is constructed by Riera. The goal of this paper is to estimate the number of holomorphic sections of this family.

Citation

Download Citation

Yoichi Imayoshi. Yohei Komori. Toshihiro Nogi. "Holomorphic sections of a holomorphic family of Riemann surfaces induced by a certain Kodaira surface." Kodai Math. J. 32 (3) 450 - 470, October 2009. https://doi.org/10.2996/kmj/1257948890

Information

Published: October 2009
First available in Project Euclid: 11 November 2009

zbMATH: 1192.14030
MathSciNet: MR2582012
Digital Object Identifier: 10.2996/kmj/1257948890

Rights: Copyright © 2009 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.32 • No. 3 • October 2009
Back to Top